# SDR AWXA200500735

- Difficulty date: June 15, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 34,994 hours, 13,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, FOUND DAMAGED WIRE AT PASSENGER SEAT 17L EMERGENCY EXIT LIGHT.  MAINTENANCE REPLACED CONNECTOR AT PASSENGER SEAT 17L EMERGENCY EXIT LIGHT IAW AIRBUS MM 20-44-11, OPERATIONAL CHECKS GOOD.
